# SDR WRXR20240830001

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N532EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10310
- Aircraft time: 30,286 hours, 23,316 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: MM67037170
- Condition: Dented
- Location: Zone 400
- Part time: 30,286 hours, 23,316 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

650FH PERM REPAIR - TEMPORARY DISPOSITION FOR DENT DAMAGE TO PYLON L/E SKIN, RHS.   COMPLIED WITH REO M670-54-52-079 REV-- PERMANENT DISPOSITION FOR DENT & BLENDED DAMAGE TO PYLON L/E SKIN.
